# SDR FQAR20150523059

- Difficulty date: May 23, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Aircraft: N925PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843288
- Aircraft time: 16,574 hours
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12427
- Condition: Cracked
- Location: Nr 3
- Part time: 2,582 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE EXAMINATION REVEALED THE NR 3 CYLINDER HEAD WAS CRACKED.  AFTER THE CYLINDER WAS REMOVED, CRACKING WAS SEEN AT THE LOWER SPARK PLUG HOLE.
